# SDR SWAA2025060967966

- Difficulty date: May 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R PASSENGER CABIN.  REPLACED SUPPORT ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DRAWING 146A7901 SHEET:66 REV A; AND MEASURE OF CRACK IS: 0.917 INCH TOOK MECHANICALLY .
